Correct solvability of a class of functional-differential
Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 733-736
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_6_a2,
author = {V. V. Vlasov},
title = {Correct solvability of a class of functional-differential},
journal = {Doklady Akademii Nauk},
pages = {733--736},
year = {1995},
volume = {345},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a2/}
}
V. V. Vlasov. Correct solvability of a class of functional-differential. Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 733-736. http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a2/